MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number 2.83.053
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that a patient received treatment twice on the same arc.
 
Additional Manufacturer Narrative
H11: updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that a patient received treatment twice on the same arc.The logs for (b)(6) 2025, show that field arc1 was entered for treatment verification at 15:33:37.The terminate key was turned by the user to stop treatment after 160.7 mu was administered.Treatment resumed at 15:40:02 and 575.1 mu more were given before a "table height servo" error ended delivery again.At this point, arc1 had received a total of 735.8 mu of the prescribed 953.4 mu.The remaining 217.6 mu was given later around 15:58 to complete the prescribed daily dose to field arc1.The treatment was recorded in mosaiq.After this, at 15:59:29, the field arc1 was selected once more from the treatment delivery table.The user was presented with a warning that the field had already been treated today and chose yes to continue.Moreover, the user received a fractional dose warning then proceeded to override the fractional dose to move forward with another full treatment of 953.4 mu to arc1.Field arc1 was treated twice on (b)(6) 2025.In this incident an arc was delivered two times in one day instead of the intended single time.The delivered dose from the arc was 3.11 gy.The total intended daily dose was 6.0 gy.The total intended number of fractions was 10.The remaining 9 fractions were delivered as originally planned.The error represents an ~52% overdose on the day of the incident and a 5.2% overdose over the course of the treatment.Elekta physics have assessed this as a serious radiation overdose.Mosaiq worked as intended.The root cause is abnormal use.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key24113556
Report Number2950347-2026-00002
Device Sequence Number14971348
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.83.053
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number2.83.053
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown